# SDR TWAA9809626

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N993Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47082
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Bs 832
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP 16 MAINTENANCE CHECK, FOUND FLOOR SUPPORT CRACK AT STA 832, LONGERON 30.  WELDED CRACK IN FLOOR SUPPORT FLANGE PER DOUGLAS PROCESS SPEC 101301.  TOTAL TIME:  72,580 HOURS.  TOTAL CYCLES:  77,573.  (X)
